# SDR USAA2010031090562

- Difficulty date: March 2, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Engine: Cfmint CFM565B3P
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53235358202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 41R BETWEEN FR 34.5 TO FR 35.5.  REPAIRED STRINGER 41R BETWEEN FR 34.5 IAW EA 114719A.
